MathSciNet Relay Station
MathSciNet bibliographic data
MR2019946 (2004m:37032) 37C20 (37B05 37C10 37C29 37D30)
Abdenur, Flavio; Avila, Artur; Bochi, Jairo Robust transitivity and topological mixing for $C\sp 1$-flows. Proc. Amer. Math. Soc. 132 (2004), no. 3, 699–705 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement